# SDR 96ZZZX4813

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88MA
- Make and model: Cessna 182A
- Aircraft serial: 34691
- Engine: Cont O470L
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float Assy
- Part number: 30764
- Condition: Detached
- Location: Carburetor
- Part time: 850 hours
- Component: Facet, MA45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR WAS REMOVED AT ANNUAL INSPECTION FOR EXCESSIVE WEAR ON THROTTLE SHAFT.  UPON DISASSEMBLY, ONE OF THE FLOATS WAS FOUND BROKEN FROM THE ACTUATING ARM.  IT WAS NOT RUPTURED OR WORN THROUGH.  FLOAT WAS DATE CODED 4-84.  SUSPECT A ROUGH RUNNING ENGINE AND/OR A BAD SOLDER POINT ON THE FLOAT TO BRACKET.  NOTE:  THE ENGINE WAS 'OVERHAULED' 77 HOURS AGO. THE CARBURETOR WAS NOT.
